A 66-year-old male asked:
please help i am very scared will mucinex (guaifenesin) increase my anxiety or heart rate i have copd and afib i am very concerned about the mucinex (guaifenesin) i need it to ?
2 doctor answers
Dr. Inaam Schneider answered
43 years experience Internal Medicine
No: It souls not if you use the plain type . The kind the contain Dexamathorphan ( Dm ) or D the decongestant can cause a rise in BP and possibly some anxiety .
Answered on May 26, 2019
Dr. Glenn Skow answered
11 years experience Family Medicine
No: Regular Mucinex (guaifenesin) should not cause an increase in heart rate. Other decongestants such as sudafed (pseudoephedrine) or those with "D" (Allegra-d, Claritin-D, etc) can cause an increase in blood pressure or heart rate and should be avoided.
Answered on Feb 17, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!